Swelling After Every Single Injection (Help Pls)

Topic created · 18 Posts · 283 Views
  • Hey guys,

    It didn’t used to be like this.

    But for quite some time now after every single injection of test E I get a swelling which goes away after like 4-5 days.

    It’s so annoying. It hurts like a motherf*cker too.

    Since yesterday I tried splitting my Test E into even 4 doses weekly as I thought maybe it was due to the volume of oil each shot.

    However, the injection which I did yesterday has also given me ANOTHER swelling - jesus christ…

    I am btw on a mild simple cycle right now of ONLY Test E at 600mg per week. Nothing else.

    Does anybody have experience with this or is able to help? I am getting tired of having to hide my swellings or not being able to sit / lie down on either left or right side…

    I am desperate for help! :(

  • This obviously isn’t normal, have you tried injecting test E from a different source? It sounds like you are allergic to the oil they are using?

  • [quote=“buskis” pid=‘99377’ dateline=‘1601559826’]
    Hey guys,

    It didn’t used to be like this.

    But for quite some time now after every single injection of test E I get a swelling which goes away after like 4-5 days.

    It’s so annoying. It hurts like a motherf*cker too.

    Since yesterday I tried splitting my Test E into even 4 doses weekly as I thought maybe it was due to the volume of oil each shot.

    However, the injection which I did yesterday has also given me ANOTHER swelling - jesus christ…

    I am btw on a mild simple cycle right now of ONLY Test E at 600mg per week. Nothing else.

    Does anybody have experience with this or is able to help? I am getting tired of having to hide my swellings or not being able to sit / lie down on either left or right side…

    I am desperate for help! :(
    [/quote]

    I had the same issue with some Test I bought. I had to put hot packs on the sites, they hurt so bad. I picked up a bottle of sterile grapeseed oil and drew up an equal amount on that with each injection. Although it was more volume it did stop the pain.

  • People have said this can happen with Enanthate. Try Cypionate.

  • This had happened to me in the past. It was due to scar tissue in the injection site. They a new site. If that doesn’t fix it, try a new source with a different carrier oil

  • Try rubbing the spot, so it absorbs better and doesn’t just sit in one spot as a blob… Warming the oil beforehand can help as well… Try a different kind of oil or source too, to narrow down what the problem may be related to. I’ve used some that had pip with every injection, and some that were good almost every time.

  • @buskis What is the carrier oil? That is the important question.

  • This post is deleted!
  • @buskis
    Have you tried gear from a different source?
    If you have and the same thing happened, have you tried a different eater?
    Also, do you know what your vendor is using for the oil?
    Miglyol fucks me up, grape seed oil is my personal favorite. If you haven’t tried anything outside of what one vendor has, try switching things up your body may just be reacting to the oil or your chef might be doing something wrong. It can be that he wasn’t sanitary when cooking it up

  • @BigDaddyV5150 Exactly what I was thinking. I was having a bad reaction to MCT oil and I was swelling so bad after every shot the pain was insane. I switched to grape seed oil and I haven’t swelled since.

  • @buskis I’m experiencing the same thing. Tried everything mentioned on all the forums , except switching to Test C. That’s my next move. Starting to get tired of 3/4 day pip after every pin.

  • definitely a allergic reaction… asa few others have mentioned i would try a different carrier oil on your next oil . or a different known lab and make sure what solvents the old lab used. try to narrow down what cause the reaction .

  • @ThatSteroidGuy
    You’re that guy from the DNMs aren’t you?
    Well I guess idk if it’s actually you but I’ve used you quite a few times. Whatsup?? How you doin? Lol

  • Ive actually been having the same problem. 2yr old gear, Been crushing on the same batch since I got it all. Last 4 pins have been super stiff, some swelling and redness. It’s clear so I believe MCT oil. not sure why all of the sudden. I think it might be scar tissue cause I was running tren Ace and pinning the same 2-4 spots for a while. Gonna try a new spot and see how it feels. just feels like I got hit with some paintballs in the same spot. The pain isn’t a big deal, but the stiffness/ lack of Flexibility and redness is something I’m concerned about. Like yours it goes away 3-4 days later.

  • @ThatSteroidGuy yeah unfortunately that’s how all DNMs go. I’ve seen about 3 of them exit scam now I avoid them entirely if possible.
    I can’t remember to be completely honest but I know it was good or else I wouldn’t like you lol I am almost certain I used your test e test p NPP and tren.
    I’ll send you an email rn and order when I get paid! Hope things turn around for you now.

  • @ThatSteroidGuy ah wait you have 50 packs of orals. I seen a pick of your var I’m pretty sure I tried your dbol too. I had some of badbear707s dbol at the same time and yours was better. I was pretty surprised by that but it was right before he disappeared so who knows what happened there

  • @ThatSteroidGuy he was on point for like a year that I used him but when I switched to you I was very pleased so I’ll be hitting you up soon

  • @buskis I was having a similar issue with high concentration compounds. I ordered some sterile, filtered grape seed oil from Amazon and I pull it up in the syringe to dilute the high concentration compounds before injected. I have no problems now.

Log in to reply